When I woke up this morning I tested my blood sugar for my fasting as normally done and it was 100.So I took my first dose of Insulin (shot) and had my breakfast.About an hour or two later I started feeling extremely high…As in A little light headed and just a little shaky.But not to a point to where I felt as though I was going to pass out…I was a little concerned so I tested my blood sugar because there was a few times where my sugar was too low and I felt the same way .But my blood sugar was only 112…Which is ok.So I’m a bit confused about what is going on…It never happened to me when my sugar was ok.
This has happened to me before and the for me the cause can be one of two things, either I’m coming down after being high for a couple of days, or, I’m starting to get a cold or the flu. I usually try to drink more water and take it easy until I see what is going on. I hope this helps a little.
Have a good weekend and take care of yourself!
Hi Cathy thanks for your insight…My insulin is still good for about another week…So right about now I think Ima just speak to my doctor about this.As soon as possible…It only lasted for a couple of hours Im ok now…But Im still going to find out why…Ive been diagnosed for type 2 back in July so Im still kinda new at taking the insulin…I am also 32 weeks pregnant but I don’t think that should have anything to do with it…But I will ask that question also…Thank you…Have a great weekend!
Hello Marci I would like to thank you for your insight.I am feeling better now…It only happened for a few hours…I am going to ask my doctor about it…I’ve only been on my insulin for a couple of months so Im wondering If my body is still trying to get used to it…I am also 32 weeks pregnant but I don’t think that has anything to do with it…But another question to ask my doctor…But again thank you And I will have a wonderful weekend.Tomorrow is my B-Day…You also have a great weekend!